SciELO - Scientific Electronic Library Online

 
vol.12 número2On subsets of ideal topological spacesGeneralized solutions of the Cauchy problem for the Navier-Stokes system and diffusion processes índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

LEVSTEIN, Fernando  y  MALDONADO, Carolina. Generalized quadrangles and subconstituent algebra 1. Cubo [online]. 2010, vol.12, n.2, pp. 53-75. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200005.

The point graph of a generalized quadrangle GQ (s, t) is a strongly regular graph G = srg( ?, ?, ?, μ) whose parameters depend on s and t. By a detailed analysis of the adjacency matrix we compute the Terwilliger algebra of this kind of graphs (and denoted it by T ). We find that there are only two non-isomorphic Terwilliger algebras for all the generalized quadrangles. The two classes correspond to wether s2 = t or not. We decompose the algebra into direct sum of simple ideals. Considering the action ? × Cx→ Cx we find the decomposition into irreducible T -submodules of Cx (where X is the set of vertices of the G ).

Palabras llave : strongly regular graphs; neralized quadrangles; Terwilliger algebra.

        · resumen en Español     · texto en Inglés     · pdf en Inglés